# SDR ASAA2023030242166

- Difficulty date: March 2, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 59,772 hours, 17,612 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 15621
- Condition: Faulty
- Location: Left Ram Inlet
- Part time: 38,751 hours, 11,151 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK LIGHT ILLUMINATED W/RECALL EX RESET W/MASTER CAUTION MEL 21-32B. GROUNDED - YES. PERFORMED PACK TEMP CONTROL BITE PROCEDURE AND FOUND A FAULT ON THE LEFT RAM AIR INLET ACTUATOR REF B737-800 FIM 21-62 TASK 801. REMOVED AND REPLACED LEFT RAM AIR ACTUATOR REF B737-800 AMM 21-51-21/401. OPS CHECK GOOD.
